Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.

Article

Ďuriš, Karol, Tan, Shih-Hau, Lai, Choi-Hong ORCID: 0000-0002-7558-6398 and Ševčovič, Daniel (2016) Comparison of analytical approximation formula and Newton's method for solving a class of nonlinear Black-Scholes parabolic equations. Computational Methods in Applied Mathematics, 16 (1). pp. 35-50. ISSN 1609-4840 (Print), 1609-9389 (Online) (doi:https://doi.org/10.1515/cmam-2015-0035)

This list was generated on Wed Sep 18 09:20:14 2019 UTC.